# SDR CALA2011071300487

- Difficulty date: July 12, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737824
- Aircraft serial: 28776
- Aircraft time: 42,616 hours, 14,837 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Electronic Unit
- Part number: 285A12001
- Part serial: 0178
- Condition: Faulted
- Location: Te Flap
- Part time: 39,252 hours, 13,716 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS WOULD NOT EXTEND BEYOND 25DEG WITH FLAP HANDLE AT 30DEG PERF GO AROUND AND RAN QRH LANDED WITH FLAPS 15DEG PER PROCEDURE REMOVED AND REPLACED FSEU AS PRECAUTIONARY IAW MM 27-51-01 PERF TESTS OPS CHECKS GOOD CYCLED FLAPS SEVERAL TIMES OPS AND IND CHECK GOOD ROTABLE PARTS CHANGE WAS INDICATED - TT # 1106621 S/N OFF 00178 UNIT, FLAP & SL OFF 29-2751-9-0024 0178 ON 29-2751-9-0024 0436.
